# SDR CA990310091

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Connector
- Part number: 6607P98
- Condition: Loose
- Location: Pressure Switch
- Stage of operation: TX
- Nature of condition: B, K
- Precautionary procedure: D, G

## Discrepancy

(CAN) PILOT REPORTED ON LONG TAXI, THAT THE PASSENGER COMPLAINED OF MIST/SMOKE IN THE CABIN.  CREW ALSO REPORTED THAT THEY LOST ALL QUANTITY NR 1 UTILITY HYDRAULIC SYSTEM.   AIRCRAFT RETURNED TO GATE, FLIGHT ATTENDANTS PASSED AROUND PORTABLE OXYGEN BOTTLES DUE TO CHOKING AROMA.  PASSENGER DEPLANED ASAP.   NR 1 UTILITY SWITCH LOOSE IN ITS MANIFOLD AND NOT LOCK WIRED.  SWITCH REPLACED.
